Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The truth about Tianeptine (Stablon)

Posted by WickedGirl on June 30, 2008, at 18:43:29

In reply to The truth about Tianeptine (Stablon) WickedGirl, posted by Marty on June 30, 2008, at 17:31:10

ROTFLMAO Marty!!! Any orgasms.....teeheehee.

OK Mr. Grouchy (kidding), you have explained several issues with Amineptine way better than I could (hence my desire for Tianeptine). However, I will tell you right now that I know ZERO women (myself included) who have any increase in desire on SSRI's or SNRI's thank you very much. I have also read only about women who all had the same experience as me on these drugs....the complete and permanent death of the desire for sex. I have not taken an anti-depressant (other than a one day attempt at Cymbalta) since 1997, and I have never regained my sex drive in all those intervening years. I used to be quite frisky....took Prozac (amongst others) and the sex drive was dead in a week. Yes, I know it is supposed to take six weeks to have an effect. Well not with me. So boo-hoo....I have lost my sex drive, and I wouldn't mind something to make me a raving sex fiend once in a while instead of a cold, dead fish.

You most definitely stated more of the facts in general than I did, but I also have done plenty of reading where the authors made some very good cases about why Amineptine was not brought to this country and then Tianeptine. Neither is an SSRI, so the FDA did not need to wait until we came up with our own at all before approving one of the Servier drugs. They just didn't want to. As a woman in this country, I have some significant insight into how we are treated by the predominantly male medical establishment. You would think a bunch of horny women running around would be a good thing, but from I have read, and from the blatant, in-my-face lying done to me by the male doctors (oh no...there isn't any sexual dysfunction...in fact this may increase your libido), that is the last thing the medical community and the FDA want. Now, I seriously doubt that all women would end up like that from Amineptine, but we will never know...now will we. <pout, pout>

Anyway, thank you for the private message as well. I will keep you informed, and I look forward to reading more about your thoughts here. ;P


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:WickedGirl thread:835336
URL: http://www.dr-bob.org/babble/20080626/msgs/837382.html